# SDR NACA2021092500002

- Difficulty date: September 25, 2021
- Submitted: October 9, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,408 hours, 17,399 cycles
- Engine: Ge CF680C2B6
- Engine time: 4,684 hours, 1,805 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: PRIOR TO PUSHBACK FOR RIGHT ENGINE RUNUP, NOTICED THAT THE LEFT HAND ENGINE FUEL SPAR CIRCUIT BREAKER HAD TRIPPED. CONTACTED MAINTENANCE CONTROL AS TO THE SAME. CORRECTIVE ACTION: REPLACED LEFT ENGINE SPAR FUEL SHUTOFF VALVE PER AMM 28-22-11. OPS CHECK OK
